Last month, menstruation suddenly came for more than 20 days. More and more people went to the hospital for B-ultrasound. The thickness of endometrium was 10.7mm and the echo was uneven. The doctor prescribed Daphne for five days. After stopping the medicine yesterday, there was a small amount of bleeding with jelly like blood clots today. Excuse me, what's going on?
For the analysis of the symptoms you provided, it is necessary to consider that there may be inflammation or withdrawal bleeding of drugs. In this case, it is best to use some hemostatic drugs. After learning it, it is best to do a gynecological examination. If there is any problem with the cervix, you need to do a gynecological examination for further diagnosis.
Menstruation comes for more than ten years, and menstruation comes for a long time. This may be caused by endocrine disorders or uterine problems. If the endometrium is thick, it will generally have a certain impact. For specific conditions, it is best to go to the hospital for further examination. The necessity of palace cleaning is needed
Generally speaking, according to the use of Daphne, that is, progesterone, the use of progesterone is generally about 10 days. Why do you stop taking the drug after only five days? This is bound to bleed, because at this time, the hormone retreats. If it bleeds repeatedly, hysteroscopy is needed